Advanced Search
MyIDEAS: Login

An efficiency characterization of plurality rule in collective choice problems

Contents:

Author Info

  • Chun-Hsien Yeh

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00199-006-0193-4
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Economic Theory.

Volume (Year): 34 (2008)
Issue (Month): 3 (March)
Pages: 575-583

as in new window
Handle: RePEc:spr:joecth:v:34:y:2008:i:3:p:575-583

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Pareto-efficiency; Reinforcement; Tops-only; Plurality rule; D70; D71; D72;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Biung-Ghi Ju, 2005. "An efficiency characterization of plurality social choice on simple preference domains," Economic Theory, Springer, vol. 26(1), pages 115-128, 07.
  2. Fine, B & Fine, K, 1974. "Social Choice and Individual Rankings II," Review of Economic Studies, Wiley Blackwell, vol. 41(4), pages 459-75, October.
  3. Young, H. P., 1974. "An axiomatization of Borda's rule," Journal of Economic Theory, Elsevier, vol. 9(1), pages 43-52, September.
  4. H. Reiju Mihara, 2000. "Coalitionally strategyproof functions depend only on the most-preferred alternatives," Social Choice and Welfare, Springer, vol. 17(3), pages 393-402.
  5. Barbera, Salvador & Sonnenschein, Hugo & Zhou, Lin, 1991. "Voting by Committees," Econometrica, Econometric Society, vol. 59(3), pages 595-609, May.
  6. Thomson, W., 1996. "Consistent Allocation Rules," RCER Working Papers 418, University of Rochester - Center for Economic Research (RCER).
  7. Fine, B & Fine, K, 1974. "Social Choice and Individual Ranking I," Review of Economic Studies, Wiley Blackwell, vol. 41(3), pages 303-22, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Yohei Sekiguchi, 2012. "A Characterization of the Plurality Rule," CIRJE F-Series CIRJE-F-833, CIRJE, Faculty of Economics, University of Tokyo.
  2. Jorge Alcalde-Unzu & Marc Vorsat, 2011. "Non-anonymous ballot aggregation: an axiomatic generalization of Approval Voting," Documentos de Trabajo - Lan Gaiak Departamento de Economía - Universidad Pública de Navarra 1103, Departamento de Economía - Universidad Pública de Navarra.
  3. Pivato, Marcus, 2011. "Variable-population voting rules," MPRA Paper 31896, University Library of Munich, Germany.
  4. Xu, Yongsheng & Zhong, Zhen, 2010. "Single profile of preferences with variable societies: A characterization of simple majority rule," Economics Letters, Elsevier, vol. 107(2), pages 119-121, May.
  5. Jorge Alcalde-Unzu & Marc Vorsatz, 2007. "Size Approval Voting," Documentos de Trabajo - Lan Gaiak Departamento de Economía - Universidad Pública de Navarra 0703, Departamento de Economía - Universidad Pública de Navarra.
    • Alcalde-Unzu, Jorge & Vorsatz, Marc, 2007. "Size Approval Voting," Research Memorandum 008, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  6. Sekiguchi, Yohei, 2012. "A characterization of the plurality rule," Economics Letters, Elsevier, vol. 116(3), pages 330-332.
  7. Sato, Shin, 2009. "Informational requirements of social choice rules," Mathematical Social Sciences, Elsevier, vol. 57(2), pages 188-198, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:34:y:2008:i:3:p:575-583. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.